# SDR SCNA20201124333

- Difficulty date: November 15, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP AFT LOWER BULKHEAD PANEL SUPPORT CORROSION STA 500I, RBL 25, WL 156.  REMOVED AND REPLACED NEW BULKHEAD SUPPORT ON RT AT STA 500I RBL 25, IAW SRM 51-40-02-0G-0 + DWG 143A9481.
